# SDR QMLA2012062512106

- Difficulty date: June 25, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N117MK
- Make and model: Bolkms BK117B2
- Aircraft serial: 7196
- Aircraft time: 10,268 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Rt Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT, FOUND CRACK ON L/E OF RT VERTICAL STABILIZER THAT EXTENDED AROUND TO BOTH INBD AND OTBD SIDES.
